Alert archive / Missouri / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 16, NWS Kansas City, MO

April 3, 2007Grundy County, Sullivan County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Apr 3, 2007, 5:12 AM CDT for Grundy County, Sullivan County, Missouri. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 3, 2007, 5:12 AM CDT (10:12 UTC)
Expired
Apr 3, 2007, 5:35 AM CDT
In force
23 min
Issued by
NWS Kansas City, MO
Area
Counties, with a storm outline in the text

Counties Grundy County, MO, Sullivan County, MO

The radar

The Pleasant Hill radar (KEAX), 167 km from the middle of the area, began a volume at 10:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 12:03 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 10.2 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2007-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 693 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2007-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 122 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
693 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
2639 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
122 m²/s²
0-3 km storm-relative helicity
292 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KEAX 031012
SVREAX
MOC079-211-031045-
/O.NEW.KEAX.SV.W.0016.070403T1012Z-070403T1045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
512 AM CDT TUE APR 3 2007

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN GRUNDY COUNTY IN NORTH CENTRAL MISSOURI
  WESTERN SULLIVAN COUNTY IN NORTH CENTRAL MISSOURI

* UNTIL 545 AM CDT

* AT 507 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR TRENTON...AND MOVING EAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  GALT BY 530 AM CDT.
  MILAN BY 545 AM CDT.

THE TOWNS OF HUMPHREYS...OSGOOD AND REGER ARE ALSO IN THE PATH OF
THIS SEVERE THUNDERSTORM.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.

LAT...LON 4019 9369 4004 9367 4004 9303 4036 9309

$$

NRR
2 follow-up statements
000 
WWUS53 KEAX 031026
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
526 AM CDT TUE APR 3 2007

MOC079-211-031045-
/O.CON.KEAX.SV.W.0016.000000T0000Z-070403T1045Z/
GRUNDY MO-SULLIVAN MO-
526 AM CDT TUE APR 3 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
SULLIVAN AND NORTHERN GRUNDY COUNTIES UNTIL 545 AM CDT...

AT 521 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE 
HAIL. THIS STORM WAS LOCATED 5 MILES NORTH OF GALT...OR 13 MILES 
NORTHEAST OF TRENTON...MOVING EAST AT 50 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  MILAN BY 540 AM CDT.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.

LAT...LON 4019 9369 4004 9367 4004 9303 4036 9309

$$

NRR
000 
WWUS53 KEAX 031035
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
535 AM CDT TUE APR 3 2007

MOC079-211-031045-
/O.CAN.KEAX.SV.W.0016.000000T0000Z-070403T1045Z/
GRUNDY MO-SULLIVAN MO-
535 AM CDT TUE APR 3 2007

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN SULLIVAN AND NORTHERN
GRUNDY COUNTIES IS CANCELLED...

AT 531 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO 
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE 
SEVERE THUNDERSTORM WARNING IS CANCELLED.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.

LAT...LON 4019 9369 4004 9367 4004 9303 4036 9309

$$

NRR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 2:25 AM CDT, 2 hours 47 minutes earlier.

Area forecast discussion, Apr 3, 2:25 AM CDT, 2 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
225 AM CDT TUE APR 3 2007

.DISCUSSION...

MAIN FOCUS IN THE SHORT TERM IS WITH ONGOING STRONG CONVECTION
BEHIND AN OUTFLOW BOUNDARY THAT ORIGINATED OVER SOUTHEAST NEBRASKA
AND CONTINUES TO ADVANCE EAST/SOUTHEAST ACROSS NORTHEAST KANSAS AND
NORTHWEST MISSOURI. MEANWHILE...THE SURFACE LOW CONTINUES TO
PROGRESS NORTHEAST ALONG THE WARM FRONT...WITH THE TRAILING COLD
FRONT LOCATED FROM WEST CENTRAL KANSAS THROUGH THE PANHANDLES OF
OKLAHOMA AND TEXAS EARLY THIS MORNING. IN ADDITION TO THE ONGOING
CONVECTION JUST BEHIND THE OUTFLOW BOUNDARY...CONVECTION IS EXPECTED
TO DEVELOP BACK ALONG THE COLD FRONT THIS MORNING. SHORT RANGE
FORECAST MODELS AND ANTICIPATED FRONTAL TIMING INDICATE THE SHOWERS
AND THUNDERSTORMS WILL PUSH EAST OF THE FORECAST AREA...ALONG WITH
THE COLD FRONT...FROM MID TO LATE MORNING. JUST LEFT A SLIGHT CHANCE
FOR SOME LINGERING ACTIVITY IN THE FAR EASTERN SECTION THROUGH EARLY
AFTERNOON.

THEN THE STORY TURNS TO THE COLDER TEMPERATURES IN THE WAKE OF THE
COLD FRONT. TEMPERATURES ACROSS THE FORECAST AREA WILL REACH THEIR
MAXIMA EARLY IN THE DAY AND BECOME STEADY/FALL FROM NORTHWEST TO
SOUTHEAST BY THIS AFTERNOON. COLD AIR ADVECTION WILL CONTINUE
TONIGHT...WITH TEMPERATURES EXPECTED TO FALL AT OR BELOW FREEZING
ACROSS ALL BUT PORTIONS OF EAST CENTRAL KANSAS/CENTRAL MISSOURI. THE
GREATEST AREA OF CONCERN FOR A HARD FREEZE IS FAR NORTHERN AND NORTH
CENTRAL MISSOURI. A REINFORCING SURGE OF COLD AIR IS FORECAST
THURSDAY NIGHT AS THE RATHER IMPRESSIVE SURFACE RIDGE BUILDS EVEN
FURTHER SOUTH.

BOTH THE NAM AND GFS SHOW PRECIPITATION DEVELOPING SOUTHEAST FROM
SOUTHERN NEBRASKA AND CLIPPING THE SOUTHWEST PORTION OF THE FORECAST
AREA THURSDAY AFTERNOON/NIGHT. STILL NOT OVERLY CONFIDENT ON THE
PLACEMENT OF THE RESPONSIBLE SHORTWAVE DIVING SOUTHEAST IN THE
NORTHWEST FLOW ALOFT...SO HAVE KEPT JUST CHANCE MENTION OF
PRECIPITATION. FORECAST SOUNDINGS STILL APPEAR CONDUCIVE FOR
PRECIPITATION TO AT LEAST BECOME MIXED WITH SNOW...HOWEVER AMOUNTS
APPEAR TO BE LIGHT WITH GREATER QPF TO OUR WEST. NO OTHER CHANGES
MADE FROM FRIDAY ON.

STOFLET

&&

.AVIATION...

FOR THE 06Z TAFS...KEEPING AN EYE ON CONVECTION DEVELOPING UPSTREAM
ACROSS SOUTHEASTERN NEBRASKA. OUTFLOW BOUNDARY JUST NOW PUSHING INTO
NORTHERN KANSAS AND EXTREME SOUTHEASTERN NEBRASKA...AND SHOULD PUSH
INTO NW MISSOURI WITHIN THE NEXT HALF HOUR. CURRENTLY THINKING THIS
BOUNDARY WILL PUSH INTO THE KSTJ TERMINAL NEAR 8Z AND INTO THE KMCI
TERMINAL NEAR 9-10Z. MOST OF THE CONVECTION HAS DEVELOPED BEHIND
THIS BOUNDARY SO FAR AND THINK THIS WILL STAY THE TREND FOR THE MOST
PART. ANY STORMS THAT DO DEVELOP WILL HAVE THE CHANCE TO BECOME
SEVERE WITH THE MAIN THREATS BEING HAIL AND STRONG DAMAGING WINDS.
BEHIND THE BOUNDARY...EXPECT WINDS TO SHIFT TO MORE OF A NORTHERLY
DIRECTION.

OTHERWISE...CONTINUED WITH LLWS AS LLJ CONTINUES TO STRENGTHEN WITH
AROUND 50KTS AT THE TOP OF THE INVERSION. COLD FRONT IS STILL
PROGGED TO PUSH THROUGH THE AREA FROM 12-15Z WITH STRONG
NORTHWESTERLY WINDS ON THE BACK SIDE.

DEROCHE

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
Hazardous weather outlook, Apr 2, 4:00 PM CDT, 13 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
400 PM CDT MON APR 2 2007

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-031115-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
400 PM CDT MON APR 2 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...REST OF THIS AFTERNOON AND TONIGHT

STRONG SOUTHERLY FLOW WILL CONTINUE THIS EVENING...MAKING THE
AIRMASS INCREASINGLY UNSTABLE. MUCH WARMER TEMPERATURES ALOFT WILL
KEEP THUNDERSTORMS AT BAY ACROSS EASTERN KANSAS AND MISSOURI DURING
THE EVENING. HOWEVER...A STRONG COLD FRONT IS EXPECTED TO MOVE INTO
NORTHERN MISSOURI AFTER MIDNIGHT...BRINGING A CHANCE OF
THUNDERSTORMS TO THE OUTLOOK AREA AT THAT TIME. A FEW OF THE
THUNDERSTORMS MAY BE SEVERE AFTER MIDNIGHT...MAINLY ALONG AND NORTH
OF A LINE FROM ST JOSEPH TO KIRKSVILLE. THE PRIMARY THREAT IS LARGE
HAIL...ALTHOUGH AN ISOLATED THUNDERSTORM MAY PRODUCE DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE COLD FRONT WILL CONTINUE TO MOVE SOUTH ACROSS MISSOURI ON
TUESDAY...CONTINUING THE CHANCE FOR THUNDERSTORMS. THE THUNDERSTORMS
ARE NOT EXPECTED TO BE SEVERE DURING THE MORNING HOURS...BEFORE THE
FRONT MOVES INTO SOUTHERN MISSOURI BY THE AFTERNOON.

MUCH COOLER WEATHER IS EXPECTED BEHIND THIS FRONT FOR THE REMAINDER
OF THE WEEK. EARLY MORNING FREEZING TEMPERATURES ARE POSSIBLE
THURSDAY THROUGH SUNDAY. WHILE THE AVERAGE LAST SPRING FROST
GENERALLY DOES NOT OCCUR UNTIL THE MIDDLE OF APRIL...UNSEASONABLY
WARM TEMPERATURES DURING THE MONTH OF MARCH HAVE CAUSED ACCELERATED
GROWTH OF VEGETATION AROUND THE REGION. PERSONS ACROSS THE AREA
SHOULD BE PREPARED TO PROTECT TENDER PLANTS FROM FROST AND FREEZE
DAMAGE BY THE END OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AFTER MIDNIGHT ALONG AND NORTH OF A
LINE FROM ST JOSEPH TO KIRKSVILLE.

DB

In the hours before

Special weather statement, Apr 3, 1:45 AM CDT, 3 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
145 AM CDT TUE APR 3 2007

MOZ001-030730-
ATCHISON-
145 AM CDT TUE APR 3 2007

...SIGNIFICANT WEATHER ALERT FOR ATCHISON COUNTY UNTIL 230 AM CDT...

AT 141 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR AUBURN...OR 22 MILES WEST OF TARKIO...MOVING
EAST AT 35 MPH.

THIS STORM WILL BE NEAR...
  6 MILES NORTH OF ROCKPORT BY 205 AM CDT.
  6 MILES NORTH OF TARKIO BY 215 AM CDT.

THE TOWNS OF PHELPS CITY...WATSON AND WESTBORO ARE ALSO IN THE PATH
OF THIS STORM.

HAIL AROUND ONE HALF INCH IN DIAMETER...AND WINDS FROM 30 TO
NEAR 50 MPH ARE POSSIBLE WITH THIS STORM.

NRR
Special weather statement, Apr 3, 2:25 AM CDT, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
225 AM CDT TUE APR 3 2007

MOZ001-002-011-030815-
ATCHISON-HOLT-NODAWAY-
225 AM CDT TUE APR 3 2007

...SIGNIFICANT WEATHER ALERT FOR ATCHISON...NODAWAY AND NORTHERN HOLT
COUNTIES UNTIL 315 AM CDT...

AT 220 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR TARKIO...MOVING EAST AT 45 MPH.

THIS STORM WILL BE NEAR...
  BURLINGTON JUNCTION BY 240 AM CDT.
  HOPKINS BY 300 AM CDT.

THE TOWNS OF ELMO...CLEARMONT AND PICKERING ARE ALSO IN THE PATH OF
THIS STORM.

HAIL UP TO ONE HALF INCH IN DIAMETER...AND WIND GUSTS FROM 30 TO
AROUND 50 MPH ARE POSSIBLE WITH THIS STORM.

NRR
Special weather statement, Apr 3, 3:04 AM CDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
304 AM CDT TUE APR 3 2007

MOZ002>004-030845-
GENTRY-NODAWAY-WORTH-
304 AM CDT TUE APR 3 2007

...SIGNIFICANT WEATHER ALERT FOR EASTERN NODAWAY...NORTHERN GENTRY
AND SOUTHERN WORTH COUNTIES UNTIL 345 AM CDT...

AT 259 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR RAVENWOOD...OR 8 MILES EAST OF MARYVILLE...
MOVING EAST AT 30 MPH.

THIS STORM WILL BE NEAR...
  ALBANY BY 335 AM CDT.

THE TOWNS OF CONCEPTION JUNCTION...CLYDE...WORTH...GENTRY AND DENVER
ARE ALSO IN THE PATH OF THIS STORM.

PENNY SIZE HAIL...AND WINDS OF 40 TO AROUND 50 MPH ARE POSSIBLE WITH
THIS STORM.

NRR
Special weather statement, Apr 3, 3:38 AM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
338 AM CDT TUE APR 3 2007

MOZ004-005-030945-
GENTRY-HARRISON-
338 AM CDT TUE APR 3 2007

...SIGNIFICANT WEATHER ALERT FOR HARRISON AND NORTHEASTERN GENTRY
COUNTIES UNTIL 445 AM CDT...

AT 334 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ALBANY...MOVING EAST AT 35 MPH.

PEOPLE IN GENTRY AND HARRISON COUNTIES...INCLUDING THE CITIES OF
ALBANY...NEW HAMPTON...RIDGEWAY AND CAINSVILLE...SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

HAIL UP TO ONE HALF INCH IN DIAMETER...AND WIND GUSTS OF 30 TO
AROUND 40 MPH ARE POSSIBLE WITH THIS STORM.

NRR
Special weather statement, Apr 3, 4:15 AM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
415 AM CDT TUE APR 3 2007

MOZ005-006-014-015-031000-
DAVIESS-GRUNDY-HARRISON-MERCER-
415 AM CDT TUE APR 3 2007

...SIGNIFICANT WEATHER ALERT FOR GRUNDY...NORTHEASTERN DAVIESS...
SOUTHEASTERN HARRISON AND SOUTHERN MERCER COUNTIES UNTIL 500 AM
CDT...

AT 413 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES NORTHEAST OF GILMAN CITY...OR 13 MILES
NORTHWEST OF TRENTON...MOVING EAST AT 30 MPH.

PEOPLE IN DAVIESS...GRUNDY...HARRISON AND MERCER COUNTIES...INCLUDING
THE CITY OF SPICKARD...SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE
ACTION SHOULD SEVERE WEATHER THREATEN.

HAIL UP TO ONE HALF INCH IN DIAMETER...AND WIND GUSTS OF 30 TO 40
MPH ARE POSSIBLE WITH THIS STORM.

NRR
Special weather statement, Apr 3, 4:40 AM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
440 AM CDT TUE APR 3 2007

KSZ025-MOZ028-031030-
ATCHISON-PLATTE-
440 AM CDT TUE APR 3 2007

...SIGNIFICANT WEATHER ALERT FOR ATCHISON AND NORTHWESTERN PLATTE
COUNTIES UNTIL 530 AM CDT...

AT 437 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTHEAST OF DENISON...OR 11 MILES WEST
OF NORTONVILLE...MOVING EAST AT 40 MPH.

PEOPLE IN ATCHISON AND PLATTE COUNTIES...INCLUDING THE CITIES OF
EFFINGHAM...LANCASTER AND ATCHISON...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

HAIL UP TO ONE HALF INCH IN DIAMETER...AND WIND GUSTS OF 30 TO 40
MPH ARE POSSIBLE WITH THIS STORM.

NRR

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 4:49 AM CDTSevere Thunderstorm WarningEAXAdair, Putnam, Schuyler, Sullivan40 min
Apr 3, 6:49 AM CDTSevere Thunderstorm WarningEAXCarroll, Jackson, Lafayette, Ray41 min
Apr 3, 7:59 AM CDTSevere Thunderstorm WarningEAXChariton, Linn, Macon, Randolph46 min
Apr 3, 9:47 AM CDTSevere Thunderstorm WarningEAXCooper, Pettis, Saline43 min
Apr 3, 9:58 AM CDTSevere Thunderstorm WarningEAXCass, Henry, Johnson47 min
Apr 3, 10:39 AM CDTSevere Thunderstorm WarningEAXHenry36 min
Apr 3, 11:53 AM CDTWind AdvisoryEAXAndrew, Atchison, Buchanan, DeKalb, Gentry, Holt and 2 more4 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.